Get Latest Tori News Alert!
Enter your email below.

Delivered by FeedBurner





Hot Stories
Recent Stories

Oh No! UNILAG Student Bleeds From The Nose, Dies After Allegedly Taking Tramadol And Codeine (Photo)

Posted by Samuel on Wed 11th Jul, 2018 - tori.ng

A student of the University of Lagos has died after allegedly taking some cocaine and Tramadol at a party.

Dennis
 
It has been reported that a 200 Level student of the University of Lagos has died.
 
The young man identified as Dennis Mkpanam aka Daddy.linkup, died after allegedly overdosing on Tramadol and codeine.
 
Local reports show that Dennis, an Electrical Engineering and Computer Science student was said to have taken the illicit combination while hanging out with some friends, yesterday. Shortly after that, he collapsed and bled from the nose.
 
He was subsequently rushed to the Lagoon hospital where he was temporarily stabilized, but later started convulsing again and eventually gave up the ghost around 11:57pm.



Top Stories
Popular Stories


Stories from this Category
Recent Stories